Extension pathology in regressive isols
Compositio Mathematica, Tome 26 (1973) no. 1, p. 31-39
@article{CM_1973__26_1_31_0,
     author = {Hassett, Matthew J.},
     title = {Extension pathology in regressive isols},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {1},
     year = {1973},
     pages = {31-39},
     zbl = {0257.02037},
     mrnumber = {314607},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_1_31_0}
}
Hassett, Matthew J. Extension pathology in regressive isols. Compositio Mathematica, Tome 26 (1973) no. 1, pp. 31-39. http://www.numdam.org/item/CM_1973__26_1_31_0/

J. Barback [1] Recursive functions and regressive isols, Math. Scand. 15 (1964), 29-42. | MR 176921 | Zbl 0148.24701

J. Barback [2] Two notes on regressive isols, Pacific J. Math. 16 (1966), 407-420. | MR 188070 | Zbl 0199.02503

J. Barback [3] Double series of isols, Canadian J. Math. 19 (1967), 1-15. | MR 210586 | Zbl 0207.30802

J. Barback [4] On recursive sets and regressive isols, Michigan Math. J. 15 (1968), 27-32. | MR 224465 | Zbl 0155.01602

J. Barback [5] Extensions to regressive isols, Math. Scand. 25 (1969), 159-177. | MR 266753 | Zbl 0212.33002

J. Barback [6] Two notes on recursive functions and regressive isols, Trans. Amer. Math. Soc. 144 (1969), 77-94. | MR 262081 | Zbl 0198.02601

J. Barback and W. Jackson [7] On representations as an infinite series of isols, to appear in Compositio Math. | Numdam | MR 281608 | Zbl 0214.01703

J.C.E. Dekker [8] Infinite Series of Isols, Proc. Symposia Pure Math. 5 (1962), 77-96. | MR 142447 | Zbl 0171.27001

J.C.E. Dekker [9] Closure properties of regressive functions, Proc. London Math. Soc. 15 (1965), 226-238. | MR 174477 | Zbl 0163.25205

J.C.E. Dekker and J. Myhill [10] Recursive Equivalence Types, Univ. Calif. Publ. Math.(N.S.) 3 (1960), 67-213. | MR 117155 | Zbl 0249.02021

J. Gersting [11] A rate of growth criterion for universality of regressive isols, Pacific J. Math 31 (1969), 669-677. | MR 255397 | Zbl 0209.02002

M. Hassett [12] A mapping property of regressive isols. Illinois J. Math. | MR 266754 | Zbl 0201.01201

M. Hassett [13] A closure property of regressive isols, to appear in Rocky Mtn. J. Math. | MR 292678 | Zbl 0238.02036

T.G. Mclaughlin [14] Hereditarily retraceable isols, Bull. Amer. Math. Soc. 73 (1967), 113-115. | MR 204286 | Zbl 0165.31603

A. Nerode [15] Extensions to isols, Ann. of Math. 73 (1961), 362-403. | MR 131363 | Zbl 0101.01203

A. Nerode [16] Non-linear combinatorial functions of isols, Math. Zeitschr. 86 (1965), 410-424. | MR 205846 | Zbl 0158.25103